Clinical and Electrocardiographic Particularities of Nebivolol Poisoning

Author Details

SAI Servais Sontia, ANGO Privat Desiré, Kouamé Kouadio Antoine, KONE Nabitou, Konan Konan Dénis, BOUA Narcisse

Journal Details

Published

Published: 12 July 2019 | Article Type :

Abstract

Unlike the third world countries, cardiotropic poisoning is a frequent reason for admission to intensive care in industrialized countries. Those with Nebivolol are poorly described in the literature. The authors report a case of Nebivolol poisoning following a therapeutic error. The clinical examination revealed arterial hypotension, a disorder of consciousness and seizures. The electrocardiogram showed QT prolongation. Treatment consisted of the administration of vasopressive amines, anticonvulsants and correction of fluid and electrolyte disorders. The evolution has been favorable.

Keywords: Poisoning; Nebivolol; Seizures; Long QT.

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright © Author(s) retain the copyright of this article.

Statistics

186 Views

288 Downloads

Volume & Issue

Article Type

How to Cite

Citation:

SAI Servais Sontia, ANGO Privat Desiré, Kouamé Kouadio Antoine, KONE Nabitou, Konan Konan Dénis, BOUA Narcisse. (2019-07-12). "Clinical and Electrocardiographic Particularities of Nebivolol Poisoning." *Volume 2*, 2, 1-4